# SDR AWXA200400795

- Difficulty date: June 23, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 42,044 hours, 30,427 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 693535214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-12 CHECK A .375 INCH CRACK WAS FOUND IN STRINGER SHEAR TIE AT BS 275, STR 15 RT.  MAINTENANCE REMOVED CRACKED STRINGER SHEAR TIE AT BS 275, STR 15 RT; FABRICATED A NEW REPLACEMENT SHEAR TIE PER DWG 69-35352; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, PARA 4A.
